# SDR UPS98827396

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769858
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT WING L/E AT STA XS 250.089, THE VERTICAL STIFFNENER ANGLE IS CRACKED AT THE LWR END.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5769859 AND SRM 51-1-20D.
